MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM R
Catalog Number 02.12.0212FR
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2019: lot 150465: (b)(4) items manufactured and released on 08-sep-2015.Expiration date: 2020.06 30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Other device involved: gmk-sphere tibial tray fixed cemented size 2 r, (k090988).Lot 174554: (b)(4) items manufactured and released on 10.Nov.2017.Expiration date: 2022-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability 10 months after primary.The surgeon revised the poly, 12 mm, with a thicker implant, 14 mm.The tibial tray was revised as well, extension stem and augmention were used in the revision surgery.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8325131
Report Number3005180920-2019-00047
Device Sequence Number11320086
Product Code JWH
UDI-Device Identifier07630030826184
UDI-Public07630030826184
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number02.12.0212FR
Device Lot Number150465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1